Pacific Journal of Mathematics

Abstract martingale convergence theorems.

Frank S. Scalora

Article information

Source
Pacific J. Math., Volume 11, Number 1 (1961), 347-374.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037558

Mathematical Reviews number (MathSciNet)
MR0123356

Zentralblatt MATH identifier
0114.07702

Subjects
Primary: 60.40

Citation

Scalora, Frank S. Abstract martingale convergence theorems. Pacific J. Math. 11 (1961), no. 1, 347--374. https://projecteuclid.org/euclid.pjm/1103037558


Export citation

References

  • [1] J.L.Doob, Stochastic processes, John Wiley and Sons, New York, 1953.
  • [2] S.Doss, Surla moyenne d'un element aleatoire dans un espace distance, Bull, Soc, Math., LXXIII (1949) p. 1.
  • [3] N. Dunford, Uniformity in linear spaces, Trans. Amer. Math. Soc, 44 (1938), 305-356.
  • [4] N. Dunford and B.J. Pettis, Linear operations onsummable functions, Trans. Amer. Math. Soc, 47 (1938), 323-392.
  • [5] R. Fortet and E. Mourier, Loides grands nombres et theorie ergodique, Comptes Rendus, Acad. Sci., Paris, 234 (1952), 699.
  • [6] M. Frechet, Generalites sur lesprobabilites, elements aleatoires, Gauthier-Villars, Paris, 1950.
  • [7] B.Gnedenko and A.Kolmogorov, Limit distributions for sums of independentrandom variables, Addison-Wesley, Boston, 1954.
  • [8] P.Halmos, Measure theory, D. Van Nostrand Company, Inc., New York, 1950.
  • [9] E.Hille and R. S. Phillips, Functional analysis andsemi-groups, Amer. Math. Soc. Coll. Publ., 31(1957), revised edition.
  • [10] A.Kolmogorov, LatransformationdeLaPlace dans les espaces lineaires, Comptes Rendus, Acad. Sci., Paris, 200 (1935), 1717-1718.
  • [11] P.Levy, Processus stochastiques etmouvement Brownien, Gauthier-Villars, Paris, 1948.
  • [12] M. Loeve, Probability theory, D. Van Nostrand Company, Inc., New York, 1955.
  • [13] E. Mourier, Elements aleatoires dans un espace de Banach, Gauthier-Villars, Paris, 1954.
  • [14] S. C. Moy, Conditional expectations of random variables with values in a Banach space and their properties, Wayne University, Office of Ordnance Research Project, 1956.
  • [15] B.J. Pettis, Onintegration in vector spaces, Trans. Amer. Math. Soc, 44 (1938).. 277-304.